# SDR ASAA2018070225255

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,121 hours, 561 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MCDU LEG REPORT EIU1017 IGN POWER SUPPLY RELAY FAULT. GROUNDED - YES. PERFORMED BITE TEST ON EIU1 AND FADEC 1A AND 1B REF. AMM 73-29-00. TEST OK. NO FAULT NOTED AT THIS TIME.
